Generalized second order linear Euler differential equation

Jaroslav Krbiľa

Časopis pro pěstování matematiky (1971)

  • Volume: 096, Issue: 4, page 361-366
  • ISSN: 0528-2195

How to cite

top

Krbiľa, Jaroslav. "Zovšeobecnené Eulerove lineárne diferenciálne rovnice druhého rádu." Časopis pro pěstování matematiky 096.4 (1971): 361-366. <http://eudml.org/doc/21100>.

@article{Krbiľa1971,
author = {Krbiľa, Jaroslav},
journal = {Časopis pro pěstování matematiky},
language = {slo},
number = {4},
pages = {361-366},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Zovšeobecnené Eulerove lineárne diferenciálne rovnice druhého rádu},
url = {http://eudml.org/doc/21100},
volume = {096},
year = {1971},
}

TY - JOUR
AU - Krbiľa, Jaroslav
TI - Zovšeobecnené Eulerove lineárne diferenciálne rovnice druhého rádu
JO - Časopis pro pěstování matematiky
PY - 1971
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 096
IS - 4
SP - 361
EP - 366
LA - slo
UR - http://eudml.org/doc/21100
ER -

References

top
  1. O. Borůvka, Lineare Differentialtransformationen 2. Ordnung, VEB Deutscher Verlag der Wissenschaften, Berlin 1967. (1967) Zbl0153.11201MR0236448
  2. E. Hille, Non oscillation theorems, Trans. Amer. Math. Soc. 64 (1948), 234-252. (1948) Zbl0031.35402MR0027925
  3. A. Kneser, Untersuchungen über die reellen Nullstellen der Integrale linearer Differentialgleichungen, Math. Annalen 42 (1893) 409-435. Zbl25.0522.01MR1510784
  4. J. Krbila, Algebraická struktura množiny hlavných hyperbolických fáz diferenciálnych rovnic y " = q ( t ) y v intervale ( - , ) , Matem. časopis SAV 20 (1970) No 3, 195-204. (1970) 
  5. J. Krbila, Existencia a neohraničenosť prvej hyperbolickej fázy neoscilatorickej difcrenciálncj rovnice y ' ' = q ( t ) y , Sborník prací VŠD a VÚD, NAD AS, Praha 25 (1969), 5-13. (1969) 
  6. M. Laitoch, Sur une théorie des critéres comparatifs sur oscillation des intégrales de Féquation differentielle u " = P ( x ) u . , Spisy přír. fak. MU Brno 365 (1955), 1-12. (1955) Zbl0068.07002
  7. А. Й. Левин, Поведение решений уравнения x ' ' + p ( t ) x ' + q ( t ) x = 0 в неколебательном случае, Maт. c6opник T. 75 (117) No. 1 (1968), 39-63. (1968) MR0223662
  8. M. Ráb, Poznámka k otázce o oscilačných vlastnostech řešení diferenciální rovnice y ' ' + A ( x ) y = 0 , Čas. Pěst. Mat. 82 (1957), 342-348. (1957) MR0094507

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.